# SDR CA980825007

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R172K
- Engine: Cont IO360K
- Propeller: Mcauly 2A34C203
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90DCA14
- Condition: Corroded
- Location: Propeller
- Part time: 1,978 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  PAINT WAS REMOVED FROM THE BLADES AND CORROSION WAS FOUND ON THE CAMBER AND THE THRUST FACE OF THE PROPELLER BLADES.  THE CORROSION WAS REMOVED BY GRINDING IN ACCORDANCE WITH MCCAULEY SERVICE MANUAL 780630 AND THE BLADES WERE RETURNED TO SERVICE.
